Applied Mathematical Sciences

Applied Mathematical Sciences is international journal that presents research papers in a broad range of applied mathematics and related applied sciences. The journal also aims to provide mathematical methods that find use in science, engineering, economics, business, computer science, and industry.

Editorial office e-mail: ams@m-hikari.com

Editor-in-Chief: Andrea Colantoni, University of Tuscia, Italy

Papers submitted to Applied Mathematical Sciences are screened for plagiarism using software based tools for plagiarism detection.

The articles published in Applied Mathematical Sciences are digitally preserved in Portico, a leading digital preservation service whose mission is to preserve scholarly literature and to ensure long-term access to electronic archives.

Recent Articles

Enrico Perano
      Further applications of continued fractions to series-parallel circuits
      Applied Mathematical Sciences, Vol. 14, 2020, no. 15, 717-724

Laxman Bokati, Olga Kosheleva, Vladik Kreinovich
      The similarity between Earth's and Mars's core-mantle boundary seems to be statistically significant
      Applied Mathematical Sciences, Vol. 14, 2020, no. 15, 711-715

Olga Kosheleva, Christian Servin, Vladik Kreinovich
      Under limited resources, lottery-based tutoring is the most efficient
      Applied Mathematical Sciences, Vol. 14, 2020, no. 15, 705-710

Applied Mathematical Sciences

Bibliographic Information:

ISSN: 1314-7552 (online)
ISSN: 1312-885X (print)

doi:10.12988/ams